# SDR DL73K011361

- Difficulty date: August 19, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N304DL
- Make and model: Boeing 737232
- Aircraft serial: 23076
- Aircraft time: 51,346 hours, 40,244 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P20700030
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING L/O FOUND EMERGENCY FLASHLIGHT AT AFT-LOWER STATION  INOP.
